MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM

CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM
Catalog Number 8618894
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Carestream health has evaluated the device and determined there was no device malfunction, and the drx revolution system is performing as designed and intended.It was confirmed that this incident was due to user error by placing a clipboard in the middle of the drive handle of the unit.The incident was caused by the user not following the instructions for use (ifu).It was confirmed that the weight of the clipboard closed the deadman switches in the drive handle and had enough weight to unbalance the drive mechanism.The service personnel communicated to the operators to not insert anything in the space between the handle and the cart, while using the system.The site will also proactively install a bin divider as a precautory measure so that a clipboard cannot be placed in that holder anymore.There are no further actions to be taken by carestream health related to this issue.Carestream has completed this investigation.
 
Event or Problem Description
On (b)(6) 2023, carestream health (csh) was informed of an incident related to the drx-revolution plus mobile x-ray system.The technologist was on route to a patient's room and parked the unit.However, after letting go of the unit, it drove backwards into the wall.No injuries were reported.

Brand Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
CARESTREAM HEALTH INC.
1049 ridge road west
rochester NY 14615
Manufacturer Contact
alejandra benitez
150 verona street
rochester, NY 14608
5856278533
MDR Report Key17919720
Report Number1317307-2023-00010
Device Sequence Number2957191
Product Code IZL
UDI-Device Identifier60889978618897
UDI-Public(01)60889978618897
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8618894
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2023
Initial Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown